MAUDE Adverse Event Report: ABBOTT ENTRANT VR; No Match

ABBOTT ENTRANT VR; No Match
Model Number CDVRA300Q
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device inappropriate delivered high voltage therapy for atrial fibrillation.The physician alleged the device performed as expected based on the programmed settings.Abbott technical support was contacted and the device was reprogrammed to resolve the event.The patient was in stable condition.

Brand Name
ENTRANT VR
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25385744
Report Number2017865-2026-11557
Device Sequence Number8754212
Product Code NIK
UDI-Device Identifier05415067032836
UDI-Public(01)05415067032836(10)P000226808(17)270228
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDVRA300Q
Device Catalogue NumberCDVRA300Q
Device Lot NumberP000226808
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown